# SDR SWIA202163151

- Difficulty date: October 15, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  CO-PILOT'S WINDSHIELD SIDE POST BOTTOM AFT ATTACH CLIP IS CRACKED, MARKED.   (C CHECK RO 12-19-21)    INSTALLED NEW CO-PILO LOWER SIDE PST FITTING P/N-GC212-0045-4. REF: CRJ-700 S.R.M.51-42-21-001-001-A01, DWG-CC670-33055 REV-F.COMPLIED WITH TASK CARD 51-900-1002-SKY
